MathSciNet Relay Station
MathSciNet bibliographic data
MR312553 60F99 (60F10)
Zaremba, S. K. Sur la discrépance des suites aléatoires. (French) Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 20 (1971), 236–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement